Open Access
Translator Disclaimer
1996 Nonlinear oblique boundary value problems for two-dimensional curvature equations
John Urbas
Adv. Differential Equations 1(3): 301-336 (1996).

Abstract

We prove the existence of smooth solutions of two-dimensional nonuniformly elliptic curvature equations subject to a nonlinear oblique boundary condition. These are equations whose principal part is given by a suitable symmetric function of the principal curvatures of the graph of the solution $u$. The types of boundary conditions we are able to treat are the same as those we considered in earlier work on Hessian equations.

Citation

Download Citation

John Urbas. "Nonlinear oblique boundary value problems for two-dimensional curvature equations." Adv. Differential Equations 1 (3) 301 - 336, 1996.

Information

Published: 1996
First available in Project Euclid: 25 April 2013

zbMATH: 0853.35046
MathSciNet: MR1401397

Subjects:
Primary: 35J65
Secondary: 53C21

Rights: Copyright © 1996 Khayyam Publishing, Inc.

JOURNAL ARTICLE
36 PAGES


SHARE
Vol.1 • No. 3 • 1996
Back to Top